still on porzac and feel NOTHING!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

prof
Veteran Member


Date Joined Feb 2003
Total Posts : 1195
   Posted 10/2/2005 8:22 PM (GMT -7)   
Is anyone else taking prozac and feeling unemotional.  I am not depressed like I was.. but now I CAN"T cry!!!!!!  I may have to put my dog to sleep and  want to cry and can't... Rightnow I would rather be depressed and FEEL then not.  Am I alone in this. Has this happened to anyone else on prozac????


damwinston
Regular Member


Date Joined May 2005
Total Posts : 122
   Posted 10/3/2005 1:52 PM (GMT -7)   
no, sorry. all prozac does for me is make me not eat and have no sexual desire.
I dont even know if it really helps with my depression.
wish I could help more,
dammy
Thanks for listening.
If I can do anything to help you please let me know.
 
"Someone's opinion of you doesn't have to become your reality."
 
"May those who love us, love us And those that don't love us, May God turn their hearts; And if he doesn't turn their hearts May he turn their ankles So we will know them by their limping"


susan n
New Member


Date Joined Sep 2005
Total Posts : 14
   Posted 10/4/2005 9:32 AM (GMT -7)   

Hi Prof,

Prozac was the first anti-depressant I took, many years ago,

but I still remember how it made me feel - just like you!  I

went from Prozac to Paxil and it was amazing.  I did fabulous

on Paxil.  I was an entirely new person.  Don't give up on

anti-depressants,  you just need a change.  They don't all make

you feel "deadened".   Good luck and hang in there.

Susan


susan n
New Member


Date Joined Sep 2005
Total Posts : 14
   Posted 10/4/2005 9:36 AM (GMT -7)   
I'm really, really sorry about your dog.
I'm a big animal lover, I have 2 cats
and can't imagine what you are going
through right now. I like to believe
a higher being (i'm not sure if i can say
the G word here) is taking care of
our animals and keeps them from suffering
too much. Humans sure do a bad job of it
sometimes! My "thoughts" are with you,
you're not alone.
Susan

myusername
Regular Member


Date Joined Jun 2005
Total Posts : 21
   Posted 10/4/2005 2:46 PM (GMT -7)   
When I was on prozac, there was a period of time where every time I walked into a room I'd have to stand there and think for minutes about why I walked into that room. When you're that out of it, odds are emotions are the furthest thing from you.

dbab
Veteran Member


Date Joined Jan 2004
Total Posts : 4151
   Posted 10/4/2005 2:58 PM (GMT -7)   
Hi prof,
Have you talked to your doc about possibly lowering your dosage? You might be on too high of a dosage and that is causing the numbness. Just a thought? I would talk to him.
Hugs, Des
Moderator ~ IBS Forum
 
"If you don't like something change it; if you can't change it, change the way you think about it" - Mary Engelbreit
 
Please help Healing Well continue to help others by donating  http://www.healingwell.com/donate
 
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 6:10 PM (GMT -7)
There are a total of 2,735,596 posts in 301,318 threads.
View Active Threads


Who's Online
This forum has 151422 registered members. Please welcome our newest member, Gabor88.
268 Guest(s), 11 Registered Member(s) are currently online.  Details
Nana 2, Bololidat, Rikky1, Tirzah, ppm guy, Girlie, Dyna1, exqualls, aloha234, Noni9, Michael165


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer